# SDR HALA9900077

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA7223
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING CHECK FOUND FUSELAGE FRAME CORRODED AT THE FORWARD LAVATORY SERVICE PANEL 9 INCHES BY 2 INCHES AT FORWARD E/E STATION 410.  DEPTH IS .063.  FRAME SPLICED WITH FILLER PLATE INSTALLED PER ESO 7349, DATED 3/12/99.  (M)
